Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Gevrey vectors of multi-quasi-elliptic systems

Authors: Chikh Bouzar and Rachid Chaili
Journal: Proc. Amer. Math. Soc. 131 (2003), 1565-1572
MSC (2000): Primary 35B65, 35H10; Secondary 35N10
Published electronically: October 24, 2002
MathSciNet review: 1949887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the multi-quasi-ellipticity is a necessary and sufficient condition for the property of elliptic iterates to hold for multi-quasi-homogenous differential operators.

References [Enhancements On Off] (What's this?)

  • 1. P. Bolley and J. Camus, Powers and Gevrey’s regularity for a system of differential operators, Czechoslovak Math. J. 29(104) (1979), no. 4, 649–661. MR 548225
  • 2. P. Bolley, J. Camus, and L. Rodino, Hypoellipticité analytique-Gevrey et itérés d’opérateurs, Rend. Sem. Mat. Univ. Politec. Torino 45 (1987), no. 3, 1–61 (1989) (French). MR 1037999
  • 3. Chikh Bouzar and Rachid Chaïli, Une généralisation du problème des itérés, Arch. Math. (Basel) 76 (2001), no. 1, 57–66 (French, with English summary). MR 1808743, 10.1007/s000130050542
  • 4. S. Gindikin and L. R. Volevich, The method of Newton’s polyhedron in the theory of partial differential equations, Mathematics and its Applications (Soviet Series), vol. 86, Kluwer Academic Publishers Group, Dordrecht, 1992. Translated from the Russian manuscript by V. M. Volosov. MR 1256484
  • 5. Guy Métivier, Propriété des itérés et ellipticité, Comm. Partial Differential Equations 3 (1978), no. 9, 827–876 (French). MR 504629, 10.1080/03605307808820078
  • 6. Luisa Zanghirati, Iterates of a class of hypoelliptic operators and generalized Gevrey classes, Boll. Un. Mat. Ital. Suppl. 1 (1980), 177–195 (Italian, with English summary). MR 677697
  • 7. Luisa Zanghirati, Iterates of quasielliptic operators, and Gevrey classes, Boll. Un. Mat. Ital. B (5) 18 (1981), no. 2, 411–428 (Italian, with English summary). MR 629415
  • 8. L. Zanghirati, Complements to the theorem of quasielliptic iterates, Boll. Un. Mat. Ital. A (6) 1 (1982), no. 1, 137–143 (Italian, with English summary). MR 652375

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B65, 35H10, 35N10

Retrieve articles in all journals with MSC (2000): 35B65, 35H10, 35N10

Additional Information

Chikh Bouzar
Affiliation: Département de Mathématiques, Université d’Oran Esenia, Oran, Algeria

Rachid Chaili
Affiliation: Département de Mathématiques, U.S.T.O., Oran, Algeria

Keywords: Systems of differential operators, Newton polyhedron, multi-quasi-ellipticity, Gevrey vectors, Gevrey spaces, Gevrey regularity
Received by editor(s): January 8, 2002
Published electronically: October 24, 2002
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2002 American Mathematical Society